I am presently decreasing these Duragesic patches I was initially at 100mcg then I felt my pain getting better about a month ago and I decided to talk to my doctor about getting off this stuff and taking something milder. Anyway he's tapering 25mcgs every 3 patched (9days) and I am having extreme withdrawal. I need help I am at 50mcgs presently and I feel like absolute **** ( sorry about my language)
That is way tooooo fast.... there is a women who comes here that tapered off of them.. I will send her a email and see if she can talk to you about this... Your doc should be decreasing them only every few months... not every couple patches that is NUTS... you poor thing... Can you go to a pain specialist?? Or someone with a background in this kind of thing??
I have already spoken to my pharmacist and he called my doctor. My doctor sems to believe this is the protocol. He's a specialist in GI and you would tkink he would inform himself a bit better. Anyhow I have an appointment with my familly doctor on Monday. Hopefully she has some input.
Insanity!! Your doc is insane. he or she needs a patch slapped on their *** for a few months and then talk about it. God i get sooooo angry at Doctors. helping to save lives does not make them God. as many have that opinion of themselves. Good luck with your family doc. I hope they have a sense of compassion.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.